# SDR ASOA20150312068

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 34,751 hours, 19,641 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 14529426003
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  NR 2 ENGINE FWD LOWER YOKE CRACKED.  R & R NR 2 ENG FWD LOWER YOKE IAW EC5450-01070.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
